# SDR ABXA010381

- Difficulty date: July 3, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 53,197 hours, 49,088 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 100105201
- Condition: Defective
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO FIRE WARNING INDICATED FORWARD BELLY FIRE.  SHORTLY AFTER, FIRE LIGHT WENT OUT, FORWARD SMOKE INOPERATIVE LIGHT CAME ON.  THEN REPEATED FIRE WARNING AGAIN.  COMPLETED EMERGENCY PROCEDURE.  REPLACED THE CENTRAL CONTROL UNIT.  OPS CHECKED GOOD IAW DC-9 AMM 26-15-00-5.
